# SDR DALA2018101906176

- Difficulty date: October 13, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 INITIAL INSPECTION: DENT ON FRAME, PROTECTION LBL S25, STA 1440, AT AFT CARGO COMPARTMENT.(C2). CORRECTIVE ACTION: SUMMARY OF NRC 00094. FRAME PROTECTION LBL S25, STA 1440, AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM. (0783141)
